Skip to main content

Kids With EPP Stories Shadow Jumpers Stories

Kids With EPP Stories


INTERVIEWS HAPPENING NOW!

We know growing up with EPP has its challenges. You may have to cover up and look different outside or may be stuck indoors on those hot sunny days but what's important is to know that you aren't alone out there. Many kids, just like you, are dealing with long days finding things to do to dodge the sun and ways to let loose at sun down. Here at Shadow Jumpers, we've developed a section for Kids to hear from people just like YOU! Check back here soon to read some amazing testimonial stories from kids in our EPP community. EPP may be hard, but it's something we continue to tackle together.

Do you want to share your story for other EPP kids? Email us at shadowjumpers@porphyriafoundation.org or Amy@porphyriafoundation.org and we can provide you with the next steps!

Comments

Popular posts from this blog

Amazing patient advocacy....and needed media for this issue. Thank you Terri Witter!

Q & A WITH PORPHYRIA EXPERT, DR. BRUCE WANG, UCSF

Q & A WITH PORPHYRIA EXPERT, DR. BRUCE WANG, UCSF 
The APF asked our Facebook friends for their top questions they would ask a porphyria expert.
 The following questions were submitted to Dr. Wang for his responses ... Q. Does EPP give us bad teeth? Also, do people with EPP get stomach pains or is that with the other porphyias? A. The porphyrin that accumulates in EPP patients is protoporphyrin IX, which does not cause discoloration to teeth or abdominal pain.
 The type of porphyria that leads to discolored teeth is Congenital Erythropoietic Protoporphyria. The porphyrias that lead to episodic abdominal pain attacks are the acute hepatic porphyrias. Q. I have EPP and I have a severe reaction on my hands and lips. Do I seek urgent care? Also, what can you even do when you burn your lips? A. The acute reactions to sunlight in EPP can be very severe and, unfortunately, there are not many effective options to treat the symptoms. Nonsteroidal anti-inflammatory drugs (NSAIDS such as ibup…